International trade, species diversity, and habitat conservation
Sjak Smulders (),
Daan van Soest and
Cees Withagen
Journal of Environmental Economics and Management, 2004, vol. 48, issue 2, 891-910
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0095-0696(04)00028-2
Full text for ScienceDirect subscribers only
Related works:
Working Paper: International trade, species diversity, and habitat conservation (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jeeman:v:48:y:2004:i:2:p:891-910
Access Statistics for this article
Journal of Environmental Economics and Management is currently edited by M.A. Cole, A. Lange, D.J. Phaneuf, D. Popp, M.J. Roberts, M.D. Smith, C. Timmins, Q. Weninger and A.J. Yates
More articles in Journal of Environmental Economics and Management from Elsevier
Bibliographic data for series maintained by Catherine Liu ().